Discrete & Computational Geometry

, Volume 25, Issue 1, pp 1–22 | Cite as

The Honeycomb Conjecture

  • T. C. Hales


This article gives a proof of the classical honeycomb conjecture: any partition of the plane into regions of equal area has perimeter at least that of the regular hexagonal honeycomb tiling.

Copyright information

© Springer-Verlag New York Inc. 2001

Authors and Affiliations

  • T. C. Hales
    • 1
  1. 1.Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USAUSA

Personalised recommendations